# SDR 29GA2014051200001

- Difficulty date: May 7, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N420XJ
- Make and model: Saab 340B
- Aircraft serial: 340B420
- Aircraft time: 32,487 hours, 36,370 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Part number: MS33205
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CIRCUIT BREAKER L8 EMERGENCY LIGHT EXIT CONTROL TRIPPED INFLIGHT.   RESET POWER TO ACFT AND EMERGENCY SYS, RESET CIRCUIT BREAKER, OPS CHECK GOOD.
